Alert archive / Arkansas / Special Weather Statements in 2007

Special Weather Statement, NWS Tulsa, OK

May 7, 2007Franklin County, Arkansas

NWS Tulsa, OK issued this special weather statement at May 7, 2007, 3:11 PM CDT for Franklin County, Arkansas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 7, 2007, 3:11 PM CDT (20:11 UTC)
Expired
May 7, 2007, 3:45 PM CDT
In force
34 min
Issued by
NWS Tulsa, OK

County Franklin County, AR

The radar

The Western Arkansas radar (KSRX), 55 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.2 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2007-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 275 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2007-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 173 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
275 J/kg
Mixed-layer CIN
-287 J/kg
Mixed-layer LCL
986 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
173 m²/s²
0-3 km storm-relative helicity
252 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KTSA 072012
SPSTSA

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
311 PM CDT MON MAY 7 2007

ARZ020-072045-
FRANKLIN AR-
311 PM CDT MON MAY 7 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTY:

IN WEST CENTRAL ARKANSAS
     FRANKLIN

AT 311 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES NORTHWEST OF JETHRO TO 5 MILES SOUTHWEST
OF BRANCH...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE 
AFFECTED BY THESE STORMS INCLUDE...ALIX...OZARK...BRANCH...PETER 
PENDER...MEG...DENNING...CECIL...ALTUS...AND WIEDERKEHR VILLAGE.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.

LAT...LON 3575 9391 3518 9403 3539 9371 3576 9370

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at May 7, 9:16 AM CDT, 5 hours 55 minutes earlier.

Area forecast discussion, May 7, 9:16 AM CDT, 5 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
916 AM CDT MON MAY 7 2007

.DISCUSSION...
HAVE EXPANDED FLASH FLOOD WATCH TO INCLUDE MOST OF EASTERN
OKLAHOMA AND HAVE ALSO EXTENDED IT THROUGH TUESDAY AS ANY
ADDITIONAL RAINFALL ON TOP OF THE 2 TO 4 INCH AMOUNTS THIS MORNING
SURE TO CAUSE TROUBLE. COMPLEX OF THUNDERSTORMS NOT APPEARING TO
SLOW DOWN AND SHOULD ULTIMATELY AFFECT ALL COUNTIES TO A DEGREE
THROUGH THE MORNING. A GENERAL WEAKENING TREND HAS BEEN NOTED BUT
VERY HIGH MOISTURE CONTENT STILL JUSTIFIES 2 INCH PLUS HOURLY
RAINFALL RATES WITH HEAVIER EMBEDDED CELLS. BACK EDGE HAS BECOME
DEFINED NEAR OKC AND RAIN CHANCES WILL DIMINISH OVER NE OKLAHOMA
DURING THE NEXT FEW HOURS. ATMOSPHERE SHOULD BE WORKED OVER
ENOUGH TO PREVENT MUCH ADDITIONAL DEVELOPMENT THIS AFTERNOON...
HOWEVER NEED TO KEEP AN EYE ON DEVELOPING CONVECTION OVER NORTH
TEXAS THIS MORNING.

SFC BOUNDARY WILL BECOME ESTABLISHED TO OUR SOUTH AS A RESULT OF
THE MORNING STORMS AND WILL BECOME FOCUS OF ADDITIONAL HEAVY RAIN
AS IT APPEARS LIKELY THAT ANOTHER COMPLEX WILL DEVELOP TO THE
SOUTHWEST THIS EVENING AND AFFECT AT LEAST PORTIONS OF THE AREA
OVERNIGHT. THIS MORNINGS ACTIVITY HAS EFFECTIVELY PRIMED THE
PUMP AND MORE FLOODING WILL BE A BIG CONCERN AGAIN TONIGHT AND
EARLY TUESDAY. WILL LIKELY NEED TO REFINE THE WATCH WITH LATER
FORECASTS.

ALSO WILL NEED TO LOOK AT TEMPS AS RAIN COOLED AIR MAY BE TOUGH TO
MODIFY AND THUS GOING HIGH TEMPS WILL BE DIFFICULT TO ACHIEVE.

&&

.PREV DISCUSSION... /ISSUED 402 AM CDT MON MAY 7 2007/

DISCUSSION...
AN ACTIVE PERIOD NEXT 36 HOURS. GENERALLY SUB-SEVERE
LINE OF THUNDER..FOR NORTHWEST PORTION OF TULSA AREA
AT THIS TIME. HOWEVER...RAINFALL APPROACHING FFG #S
FROM EARLIER ROUND OF CONVECTION. FLOOD WATCH ISSUED.
MAIN STREAM / LARGER RIVERS WILL ALSO RESPOND... AND
MAY NEED A FLOOD WATCH FOR THAT AS WELL LATER TODAY.
EXPECT THUNDER TO PROGRESS FAIR DISTANCE INTO IF NOT
THROUGH CWA BEFORE GIVING WAY TO DIURNAL DEATH. MORE
BOUNDARIES WILL BE SET UP FOR ADDITIONAL  CONVECTION
LATE TODAY OR OVERNIGHT TONIGHT.  UNSEASONABLY MOIST
ATMOSPHERE / HIGH PWA VALUES WILL LIKELY PROMPT MORE
FLOOD WATCHES... BUT DID NOT WANT TO USE THE SHOTGUN
APPROACH AT THIS TIME IN HOPE THAT LATER MODELS WILL
MORE IN SYNC.  GW

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   83  67  81  62 / 100  90  40  30
FSM   87  68  84  64 /  90  50  50  30
MLC   84  68  80  63 / 100  70  30  50
BVO   80  62  79  60 /  90  80  40  30
FYV   82  66  79  60 / 100  60  50  30
BYV   81  66  78  60 / 100  50  50  30
MKO   83  68  79  63 / 100  70  40  40
MIO   82  66  80  60 / 100  50  50  30
F10   83  68  79  62 / 100  70  40  40
HHW   84  67  81  63 /  80  40  20  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM TUESDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
     OKZ073-OKZ074-OKZ075.

AR...NONE.
&&

SHORT TERM...14
LONG TERM....07
Hazardous weather outlook, May 7, 1:43 PM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION
NATIONAL WEATHER SERVICE TULSA OK
143 PM CDT MON MAY 7 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-081000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
143 PM CDT MON MAY 7 2007

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...FAR SOUTHEAST OKLAHOMA.
	ONSET...AFTERNOON.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA.
	ONSET...AFTERNOON.

	AREA AT GREATEST RISK...CHOCTAW AND PUSHMATAHA COUNTIES.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...EASTERN OKLAHOMA.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...EASTERN OKLAHOMA AND WEST CENTRAL AND
                                NORTHWEST ARKANSAS.

DISCUSSION...
AN OUTFLOW BOUNDARY FROM MORNING STORMS HAS STALLED NEAR THE RED
RIVER THIS AFTERNOON. THE BOUNDARY WILL LIKELY LIFT NORTH SOME
LATER THIS AFTERNOON. TO THE SOUTH OF THIS BOUNDARY SURFACE
TEMPERATURES IN THE LOWER 80S ARE YIELDING CAPES OF AROUND 2000
J/KG. THIS COMBINED WITH MODERATE DEEP LAYER SHEAR WILL SUPPORT A
THREAT OF LARGE HAIL AND DAMAGING WINDS MAINLY SOUTH OF A
MCALESTER TO TALIHINA LINE. WEAKER SHEAR FARTHER TO THE EAST WILL
OFFSET THE SEVERE THREAT. ANY UPDRAFTS THAT CAN BECOME ROOTED IN
THE BOUNDARY LAYER WILL LIKELY ROTATE WITH AT LEAST A SMALL THREAT
OF A TORNADO OR TWO...ESPECIALLY NEAR THE SURFACE BOUNDARY.

ADDITIONAL ELEVATED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
REGENERATE NORTH OF THE BOUNDARY ACROSS NORTH TEXAS AND SOUTHERN
OKLAHOMA THROUGH THE AFTERNOON AS A MODEST LOW LEVEL JET
INTERSECTS THE BOUNDARY. THESE STORMS WILL MOVE NORTH INTO
NORTHEAST OKLAHOMA WITH A CONTINUED HEAVY RAIN THREAT.

SHOWERS AND THUNDERSTORMS FROM THIS MORNING CONTINUE TO DIMINISH
AND MOVE OUT OF THE AREA. RAINFALL AMOUNTS OF 2 TO 4 INCHES HAVE
BEEN COMMON ACROSS NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS.
ANOTHER COMPLEX OF STORMS IS LIKELY TO FORM TO THE SOUTHWEST
TONIGHT AND MOVE NORTHEAST ACROSS PARTS OF EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS LATE TONIGHT. WHILE MARGINALLY SEVERE WIND AND
HAIL WILL BE POSSIBLE...THE BIGGER THREAT WILL BE HEAVY RAIN AND
FLASH FLOODING AS THE ADDITIONAL RAIN FALLS ON TOP OF ALREADY
SATURATED GROUND. THE EXACT LOCATION OF THE HEAVIEST RAINFALL WILL
DEPEND ON WHAT HAPPENS WITH CONVECTION THIS AFTERNOON AND EVENING
AND WHERE THE MAIN SURFACE BOUNDARY SETS UP TONIGHT. IN ANY
CASE...MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS MAY SEE AN
ADDITIONAL 1 TO 2 INCHES OF RAINFALL...WITH AROUND 4 INCHES
POSSIBLE NEAR THE SURFACE BOUNDARY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION LIKELY WILL BE NEEDED TO MONITOR SEVERE WEATHER
AND FLASH FLOOD POTENTIAL OVER FAR SOUTHEAST OKLAHOMA THIS
AFTERNOON. EMERGENCY MANAGERS AREAWIDE SHOULD ALSO CONTINUE TO
MONITOR LATER FORECASTS CONCERNING FLASH FLOOD POTENTIAL TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
WEDNESDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A COMPLEX OF STORMS WITH HEAVY RAINFALL WILL PERSIST INTO THE
MORNING HOURS BEFORE MOVING OUT OF THE AREA BY AFTERNOON. FLOODING
OF LOW LYING AREAS WILL LIKELY PERSIST THROUGH A GOOD PART OF
TUESDAY EVEN AFTER THE RAINFALL ENDS.

THE UPPER LEVEL STORM SYSTEM TO OUR WEST WILL BE VERY SLOW TO
MOVE EAST SO THUNDERSTORM CHANCES WILL PERSIST THROUGH SATURDAY.
HEAVY RAIN AND FLASH FLOODING WILL BE THE GREATEST THREAT WITH A
LESSER THREAT OF SEVERE WEATHER.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
REMAIN ALERT TO THE POTENTIAL FOR FLASH FLOODING AND SEVERE
WEATHER.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, May 7, 9:52 AM CDT, 5 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
952 AM CDT MON MAY 7 2007

ARZ019-020-029-OKZ072-076-071515-
CRAWFORD AR-FRANKLIN AR-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
952 AM CDT MON MAY 7 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1015 AM CDT
FOR THE FOLLOWING COUNTIES:

IN WEST CENTRAL ARKANSAS
     SEBASTIAN AND FRANKLIN

IN NORTHWEST ARKANSAS
     CRAWFORD

IN EAST CENTRAL OKLAHOMA
     EASTERN SEQUOYAH

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN LE FLORE

AT 952 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
NORTHEAST OF POCOLA...MOVING NORTH AT 20 MPH. A LARGE PORTION OF
SEBASTIAN...CRAWFORD...FRANKLIN...EASTERN SEQUOYAH AND NORTHEASTERN
LE FLORE COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 1015 AM
CDT.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3496 9484 3515 9403 3576 9369 3573 9443
Special weather statement, May 7, 10:02 AM CDT, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1002 AM CDT MON MAY 7 2007

OKZ071-073-071545-
MCINTOSH OK-PITTSBURG OK-
1002 AM CDT MON MAY 7 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1045 AM CDT
FOR THE FOLLOWING COUNTIES:

IN SOUTHEAST OKLAHOMA
     SOUTHWESTERN MCINTOSH AND PITTSBURG

AT 1002 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12
MILES SOUTHWEST OF HAYWOOD...MOVING NORTHEAST AT 35 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...MCALESTER...
SAVANNA...HARTSHORNE...HAILEYVILLE...DOW...HAYWOOD...BACHE...
ALDERSON...KREBS...ARPELAR...SCIPIO...BLOCKER...CROWDER...INDIANOLA
AND CANADIAN.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3512 9607 3467 9607 3484 9550 3529 9552
Special weather statement, May 7, 12:50 PM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1250 PM CDT MON MAY 7 2007

OKZ049-053-071845-
CHOCTAW OK-PUSHMATAHA OK-
1250 PM CDT MON MAY 7 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 145 PM CDT
FOR THE FOLLOWING COUNTIES:

IN SOUTHEAST OKLAHOMA
     CHOCTAW AND PUSHMATAHA

AT 1250 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 15 MILES NORTHWEST OF DUNBAR TO 19 MILES SOUTH OF
BOSWELL...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...HUGO...GRANT...GAY...GOODLAND...
SAWYER...FORT TOWSON...SWINK...BOSWELL...UNGER...SOPER...MESSER...
KENT...SOBOL...FALLON...SPEER...APPLE...ANTLERS...CLAYTON...
CORINNE...DELA...RATTAN...CLOUDY...MOYERS...FINLEY...KOSOMA...SNOW...
NASHOBA...STANLEY...TUSKAHOMA...KIAMICHI...ALBION...OLETA...DARWIN...
KELLOND...EUBANKS...DUNBAR AND SARDIS.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3387 9593 3396 9517 3468 9492 3467 9551
      3446 9577 3414 9593
Special weather statement, May 7, 2:27 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
227 PM CDT MON MAY 7 2007

ARZ019-020-029-OKZ072-074-076-072015-
CRAWFORD AR-FRANKLIN AR-HASKELL OK-LE FLORE OK-SEBASTIAN AR-SEQUOYAH
OK-
227 PM CDT MON MAY 7 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 315 PM CDT
FOR THE FOLLOWING COUNTIES:

IN WEST CENTRAL ARKANSAS
     SEBASTIAN AND SOUTHWESTERN FRANKLIN

IN NORTHWEST ARKANSAS
     CRAWFORD

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN SEQUOYAH

IN SOUTHEAST OKLAHOMA
     EASTERN HASKELL AND NORTHERN LE FLORE

AT 227 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES NORTHWEST OF BOKOSHE TO 4 MILES SOUTHEAST
OF BOKOSHE TO 14 MILES SOUTHWEST OF SUMMERFIELD...MOVING EAST AT 40
MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
COTTONWOOD...GANS...MULDROW...ROLAND...MOFFETT...POTEAU...
SUMMERFIELD...HOWE...WISTER...SHADY POINT...CAMERON...MILTON...
PANAMA...BOKOSHE...ROCK ISLAND...SPIRO...POCOLA...SCULLYVILLE...
BRADEN...COWLINGTON...ARKOMA...CONCORD...PATTERSON...PINEY...PLEASANT
HILL...CROSSROADS...MILLTOWN...MILL CREEK...MULBERRY...CHARLESTON...
URSULA...VESTA...FORT SMITH...HARTFORD...HACKETT...GREENWOOD...
BARLING...LAVACA...ARKOLA...HUNTINGTON...MIDLAND...DAYTON...
WITCHERVILLE...WASHBURN...BURNVILLE...JENSON...EXCELSIOR...
MANSFIELD...BONANZA...FORT CHAFFEE...JENNY LIND...RYE HILL...
BLOOMER...CENTRAL CITY...MOUNTAINBURG...VAN BUREN...ALMA...
CEDARVILLE...KIBLER...SHIBLEY...FURRY...DYER...FIGURE FIVE...RUDY...
DORA AND LOCKE.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3535 9493 3479 9490 3499 9428 3516 9405
      3574 9401
Special weather statement, May 7, 3:11 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
311 PM CDT MON MAY 7 2007

ARZ020-072045-
FRANKLIN AR-
311 PM CDT MON MAY 7 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTY:

IN WEST CENTRAL ARKANSAS
     FRANKLIN

AT 311 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES NORTHWEST OF JETHRO TO 5 MILES SOUTHWEST
OF BRANCH...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...ALIX...OZARK...BRANCH...PETER
PENDER...MEG...DENNING...CECIL...ALTUS...AND WIEDERKEHR VILLAGE.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.

LAT...LON 3575 9391 3518 9403 3539 9371 3576 9370

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 8:15 PM CDTSpecial Weather StatementTSANowata15 min
May 6, 8:44 PM CDTSpecial Weather StatementTSATulsa31 min
May 6, 8:52 PM CDTSpecial Weather StatementTSATulsa53 min
May 6, 8:55 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee65 min
May 6, 9:17 PM CDTSpecial Weather StatementTSAOsage28 min
May 6, 9:26 PM CDTSevere Thunderstorm WarningTSANowata, Washington48 min
May 6, 9:31 PM CDTSpecial Weather StatementTSATulsa29 min
May 6, 9:32 PM CDTSevere Thunderstorm WarningTSAOkfuskee51 min
May 6, 9:42 PM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa, Washington48 min
May 6, 9:58 PM CDTSevere Thunderstorm WarningTSACreek, Pawnee56 min
May 6, 10:06 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee54 min
May 6, 10:31 PM CDTSevere Thunderstorm WarningTSANowata, Washington59 min
May 6, 10:35 PM CDTSpecial Weather StatementTSANowata25 min
May 6, 10:38 PM CDTSevere Thunderstorm WarningTSAOsage67 min
May 6, 11:00 PM CDTSevere Thunderstorm WarningTSAOsage48 min
May 6, 11:04 PM CDTSpecial Weather StatementTSAPawnee41 min
May 6, 11:30 PM CDTSevere Thunderstorm WarningTSAWashington48 min
May 6, 11:40 PM CDTSpecial Weather StatementTSAPawnee35 min
May 6, 11:49 PM CDTSpecial Weather StatementTSANowata26 min
May 7, 12:01 AM CDTSpecial Weather StatementTSAPawnee44 min
May 7, 12:20 AM CDTSpecial Weather StatementTSAOsage40 min
May 7, 12:56 AM CDTSpecial Weather StatementTSAWashington34 min
May 7, 1:12 AM CDTSevere Thunderstorm WarningTSAOsage52 min
May 7, 1:33 AM CDTSpecial Weather StatementTSAOsage27 min
May 7, 1:50 AM CDTSpecial Weather StatementTSAOsage, Pawnee40 min
May 7, 2:34 AM CDTSpecial Weather StatementTSAWashington41 min
May 7, 2:40 AM CDTSpecial Weather StatementTSANowata, Washington50 min
May 7, 3:31 AM CDTSpecial Weather StatementTSACraig, Creek, Nowata, Okfuskee, Okmulgee, Ottawa and 2 more59 min
May 7, 3:46 AM CDTFlash Flood WatchTSAAdair, Cherokee, Craig, Creek, Delaware, Haskell and 14 more24 hr
May 7, 3:57 AM CDTSevere Thunderstorm WarningTSACreek48 min
May 7, 4:45 AM CDTSpecial Weather StatementTSACherokee, Craig, Delaware, Mayes, Muskogee, Okfuskee and 4 more60 min
May 7, 5:21 AM CDTFlash Flood WarningTSARogers, Tulsa, Wagoner6 hr
May 7, 6:14 AM CDTFlash Flood WarningTSACreek, Tulsa4 hr
May 7, 6:14 AM CDTSevere Thunderstorm WarningTSALatimer, Pushmataha61 min
May 7, 6:34 AM CDTSevere Thunderstorm WarningTSAPittsburg56 min
May 7, 6:40 AM CDTSpecial Weather StatementTSAOkmulgee35 min
May 7, 6:53 AM CDTSpecial Weather StatementTSACherokee37 min
May 7, 7:53 AM CDTFlash Flood WarningTSACherokee4 hr
May 7, 8:08 AM CDTSpecial Weather StatementTSACherokee52 min
May 7, 8:35 AM CDTSpecial Weather StatementTSAPittsburg40 min
May 7, 8:40 AM CDTSpecial Weather StatementTSAOkfuskee65 min
May 7, 10:02 AM CDTSpecial Weather StatementTSAPittsburg43 min
May 7, 12:16 PM CDTFlash Flood WarningTSAPittsburg4 hr
May 7, 12:50 PM CDTSpecial Weather StatementTSAChoctaw, Pushmataha55 min
May 7, 1:25 PM CDTFlash Flood WarningTSALatimer3 hr
May 7, 2:27 PM CDTSpecial Weather StatementTSALeFlore48 min
May 7, 9:52 AM CDTSpecial Weather StatementTSACrawford, Franklin, Sebastian23 min
May 7, 3:14 PM CDTSpecial Weather StatementTSASebastian31 min

Nearby

Special Weather Statements in Arkansas, 2007Every special weather statement in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.